Alert archive / Kentucky / Flash Flood Warnings in 2016
Flash Flood Warning 45, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Jul 7, 2016, 1:57 PM CDT for Christian County, Todd County, Trigg County, Kentucky. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 1:57 PM CDT (18:57 UTC)
- Expired
- Jul 7, 2016, 7:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Christian County, KY, Todd County, KY, Trigg County, KY
The radar
The Ft Campbell radar (KHPX), 35 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 3:25 PM CDT | FLASH FLOOD | Hopkinsville, KY | NUMEROUS STREETS FLOODED. SMALL CREEKS, STREAMS AND DITCHES CONTINUE TO RISE WITH SOME OUT OF BANKS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 88 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 649 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 376 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
930
WGUS53 KPAH 071857
FFWPAH
KYC047-219-221-072200-
/O.NEW.KPAH.FF.W.0045.160707T1857Z-160707T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
157 PM CDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
TRIGG COUNTY IN WESTERN KENTUCKY...
TODD COUNTY IN SOUTH CENTRAL KENTUCKY...
CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 500 PM CDT
* AT 154 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
PERIODS OF TORRENTIAL RAIN MOVING ACROSS THE SAME AREA THAT HAD
RECEIVED 5 TO 7 INCHES OF RAIN OVERNIGHT. ANY ADDITIONAL HEAVY
RAINFALL WILL PRODUCE FLASH FLOOD CONDITIONS, OR AGGRAVATE ANY
ONGOING FLOOD ISSUES. ADDITIONAL RAINFALL THIS AFTERNOON WILL
LIKELY RANGE BETWEEN 1 AND 2 INCHES.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HOPKINSVILLE...OAK GROVE...CADIZ...ELKTON...FORT CAMPBELL NORTH...
LAND BETWEEN THE LAKES AREA...GUTHRIE...PEMBROKE...CROFTON...
ENERGY...CANTON...ROCKCASTLE...TRENTON...LAFAYETTE...HERNDON...
ALLEGRE...HAWKINS...CLIFTY...LINTON AND EVERETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL
LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3664 8706 3663 8785 3667 8786 3668 8807
3686 8816 3687 8816 3696 8790 3695 8786
3697 8777 3702 8771 3715 8768 3710 8752
3713 8749 3713 8737 3716 8735 3711 8728
3708 8728 3706 8724 3704 8725 3706 8705
$$
SMITTY2 follow-up statements
010
WGUS73 KPAH 072029
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
329 PM CDT THU JUL 7 2016
KYC047-219-221-072200-
/O.CON.KPAH.FF.W.0045.000000T0000Z-160707T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRIGG KY-TODD KY-CHRISTIAN KY-
329 PM CDT THU JUL 7 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
TRIGG...TODD AND CHRISTIAN COUNTIES...
AT 325 PM CDT...EMERGENCY MANAGEMENT REPORTED RISING STREAMS AND
CREEKS THROUGH CHRISTIAN COUNTY. ALTHOUGH MOST OF THE HEAVIER RAINS
HAVE MOVED EAST OF THE WARNING AREA, RISING WATER WILL LIKELY
CONTINUE FOR THE NEXT COUPLE OF HOURS. PLEASE REMAIN ALERT AS WHILE
TRAVELING TODAY. PLEASE DO NOT ALLOW CHILDREN TO PLAY NEAR CREEKS,
STREAMS OR DRAINAGE DITCHES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL
LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3664 8706 3663 8785 3667 8786 3668 8807
3686 8816 3687 8816 3696 8790 3695 8786
3697 8777 3702 8771 3715 8768 3710 8752
3713 8749 3713 8737 3716 8735 3711 8728
3708 8728 3706 8724 3704 8725 3706 8705
$$
SMITTY640
WGUS53 KPAH 072112
FFWPAH
KYC047-219-221-080000-
/O.EXT.KPAH.FF.W.0045.000000T0000Z-160708T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
412 PM CDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
TRIGG COUNTY IN WESTERN KENTUCKY...
TODD COUNTY IN SOUTH CENTRAL KENTUCKY...
CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 700 PM CDT
* AT 409 PM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED EARLIER
THIS AFTERNOON OF CONTINUED RISING WATER LEVELS ALONG
CREEKS,STREAMS AND DITCHES. SEVERAL ROADWAYS STILL HAVE RUSHING
WATER ACROSS THEM. DUE TO CONTINUED RISING WATER, THIS FLASH FLOOD
WARNING WILL BE EXTEND UNTIL 7 PM THIS EVENING. NO ADDITIONAL
HEAVY RAIN IS EXPECTED EARLY THIS EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL
LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3664 8706 3663 8785 3667 8786 3668 8807
3686 8816 3687 8816 3696 8790 3695 8786
3697 8777 3702 8771 3715 8768 3710 8752
3713 8749 3713 8737 3716 8735 3711 8728
3708 8728 3706 8724 3704 8725 3706 8705
$$
SMITTYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 6:25 AM CDT, 7 hours 32 minutes earlier.
Area forecast discussion, Jul 7, 6:25 AM CDT, 7 hours 32 minutes before
Area Forecast Discussion National Weather Service Paducah KY 625 AM CDT THU JUL 7 2016 .UPDATE... Updated aviation section for 12z tafs && .SHORT TERM...(Today through Saturday night) Issued at 256 AM CDT Thu Jul 7 2016 Incredible rainfall rates producing widespread flooding and flash flooding rains across especially western Ky counties around/just east of PAH. Dual Pol and MRMS both show max axis pcpn rates in 2-3" per hour range...with ground truth obs verifying. For example, off duty NWS meteorologist at Calvert City reported 4.6" in 2 hr time span since midnight...which is target/right on with Dual Pol/MRMS rate depictions. Same location yielded 5.5" for the 3 hr total, also on track with depicted radar accumulations. The wave that helped touch this pcpn off is now/will be continuing to move eastward across central Ky and beyond as we head into the early morning hours. Residual lobe of energy overtop the lingering boundary will keep it raining, at times heavily, across our southern Ky counties for a few hours more, before tapering off between sunrise and mid morning. From mid morning to early pm, there may be a relative lull in pcpn, as the wave moves across the Cumberland plateau, and the lobe/boundary extending back into our southern Pennyrile finally pieces off into middle Tn, effectively waning most convective elements, at least temporarily. However, during the pm hours, we shift our eyes northwestward, as the active MCS now over IA/NE...begins to threaten. The gfs all but dissipates it on its dive southeastward, while the NAM suggests it maintains itself and pushes on into/thru the PAH FA. We'll go middle of the road with it, maintaining high chance pops over the northwest counties...then gradually tapering into mid chance (or lower) pops across the remainder of the FA. This best fits the collab pic, with minor massages. Given the chance nature of this incoming pcpn, esp with regard to its southeastward advance, we'll hold off on short fuse FFA for Today, and let it die its natural death upon expiration (we'll continue ongoing FFW/FLW where needed). Then, we should see by pm hours where pcpn, if any, is setting up, and trending on movement, before it threatens areas over our central to southeastern parts that received the heaviest rains. We'll also see how their recovery goes, with regard to any additional FFA headline necessity. Given the extent of the convection, both within and without the FA, the presence of pcpn and associated blow off cloudiness is muting today's highs a little from previous projections. With even just a few hours of thinned clouds, we'll heat up nicely, but should fall shy of Heat Advisory headline thresholds, though triple digits are possible. For Friday into Friday night...the models still project another cold front to enter the forecast picture...driven southward from the strong area of Low pressure making passage over the Great Lakes. Just out of the fetch of the strongest westerlies, the boundary may stall and become quasi stationary again over our area Friday pm-Friday evening...which could result in a focusing mechanism for either strong to svr storms, or another heavy rain setup. We'll continue to outlook that potential on the HWO. Similarly, we'll have to monitor convective progression and blow off elements with regard to Heat Advisory headline necessity for Friday pm. Pops wane, but at least the chance continues, into the weekend, as the primary upper Low now moves east of the Lakes, but the upper ridging occurs over the High Plains, with the PAH FA between the two primary features. The added fuel from diurnal heating will make for the best chance time period to start the weekend. .LONG TERM...(Sunday through Wednesday) Issued at 256 AM CDT Thu Jul 7 2016 A messy extended foreast continues with the superblend of models maintaining a daily chance category pop for all or portions of the forecast area through the entire extended. Synoptically speaking, Mississippi river valley ridging will yield to incoming height falls and broad Low pressure troffing over time. The net result in the meso will be the daily chance cat pops ebbing from highest west to lowest east early, then translating southwest to northeast across the area, as the primary upper Low pressure storm system rides the Canadian border/lifts overtop the Great lakes and the ridging yields to its energy passage in the by then westerlies filtering across the middle to upper Mississippi and Wabash river valleys by the end of the period. && .AVIATION... Issued at 625 AM CDT Thu Jul 7 2016 The large complex of storms finally weakened and moved southeast of the taf sites, however another complex over northwest Missouri at 12z is heading southeast. The complex will likely hold together in some form or fashion as diurnal heating and southwest low-level flow destabilize the atmosphere. The most likely window for storms to arrive at the taf sites is early to mid afternoon. Gusty winds and ifr vsbys should accompany the activity, but not to the same degree as Wed. The only other concern is the lingering ifr cigs early this morning, mainly in the EVV/OWB area. This low cloudiness should burn off by late morning, giving way to a broken cu deck around 3k feet. Redevelopment of low clouds/fog is a potential issue tonight given extremely moist soil. However, enough southwest low-level flow is expected at this time to break up low level clouds/fog. && .PAH Watches/Warnings/Advisories... IL...None. MO...None. IN...None. KY...None. && Aviation...MY
Hazardous weather outlook, Jul 7, 1:10 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 110 PM CDT THU JUL 7 2016 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-081000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 110 PM CDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE EASTWARD THROUGH SOUTHWEST INDIANA AND WEST KENTUCKY THROUGH THE AFTERNOON. DAMAGING WINDS WILL BE THE PRIMARY CONCERN...ALONG WITH LIGHTNING AND RELATIVELY BRIEF HEAVY DOWNPOURS. ALTHOUGH WIDESPREAD HEAVY RAINS ARE NOT ANTICIPATED THIS AFTERNOON...THE BRIEF HEAVY DOWNPOURS COULD CREATE SOME ADDITION PROBLEMS IN THOSE PORTIONS OF SOUTHERN ILLINOIS AND WEST KENTUCKY THAT RECEIVED HEAVY RAINFALL LAST NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CONTINUING DAILY STORM CHANCES EXIST. THE BEST CHANCE FOR STRONG TO SEVERE STORMS WILL BE FRIDAY AFTERNOON AND EVENING, WITH A MARGINAL TO SLIGHT RISK OF SEVERE STORMS ACROSS THE AREA. DAMAGING WINDS WILL BE THE PRIMARY ASSOCIATED SEVERE WEATHER HAZARD, WITH HEAVY RAIN AND LIGHTNING ACCOMPANYING STORM HAZARDS. THE HEAT INDEX WILL TOP 100 FRIDAY AFTERNOON AND MAY APPROACH OR EXCEED HEAT ADVISORY THRESHOLDS OF 105 AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED OVER WEST KENTUCKY AND SOUTHWEST INDIANA THIS AFTERNOON. DRS
In the hours before
Local storm report, Jul 7, 1:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
146 PM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND GST MARION 37.33N 88.08W
07/07/2016 M52 MPH CRITTENDEN KY AWOS
&&
SMITTYLocal storm report, Jul 7, 1:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
147 PM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM TSTM WND GST EVANSVILLE 37.98N 87.54W
07/07/2016 M60 MPH VANDERBURGH IN TRAINED SPOTTER
MEASURED IN THE DOWNTOWN AREA. LARGE TREE LIMBS FALLING.
50 MPH WINDS REPORTED ON NORTH SIDE OF TOWN.
&&
SMITTYLocal storm report, Jul 7, 1:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
149 PM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM TSTM WND GST EVANSVILLE 37.98N 87.54W
07/07/2016 M70 MPH VANDERBURGH IN TRAINED SPOTTER
WINDS ESTIMATED AT THE CIVIC CENTER TO BE 60 TO 70 MPH
&&
SMITTYLocal storm report, Jul 7, 1:50 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
150 PM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM TSTM WND DMG EVANSVILLE 37.98N 87.54W
07/07/2016 VANDERBURGH IN TRAINED SPOTTER
4 TO 6 INCH DIAMETER TREE LIMBS DOWN NEAR THE UNIVERSITY.
&&
SMITTYLocal storm report, Jul 7, 1:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
151 PM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND GST EVANSVILLE 37.98N 87.54W
07/07/2016 M60 MPH VANDERBURGH IN TRAINED SPOTTER
MEASURED NEAR DECONESS HOSPITAL WITH SOME SHINGLES BLOWN
OFF OF NEARBY ROOFS.
&&
SMITTYLocal storm report, Jul 7, 1:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
153 PM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND GST EVANSVILLE 37.98N 87.54W
07/07/2016 E60 MPH VANDERBURGH IN TRAINED SPOTTER
WINDS ESTIMATED ON NORTH SIDE OF TOWN
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:47 PM CDT | Flash Flood Watch | PAH | Caldwell, Calloway, Christian, Crittenden, Graves, Hopkins and 10 more | 8 hr |
| Jul 6, 8:08 PM CDT | Flash Flood Warning | PAH | Crittenden, Hopkins, Muhlenberg, Webster | 7 hr |
| Jul 6, 9:20 PM CDT | Flash Flood Warning | PAH | Hopkins | 4 hr |
| Jul 6, 9:40 PM CDT | Flash Flood Warning | PAH | Union | 3 hr |
| Jul 6, 10:30 PM CDT | Flash Flood Warning | PAH | Livingston | 7 hr |
| Jul 6, 11:03 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Lyon | 27 min |
| Jul 6, 11:38 PM CDT | Flash Flood Warning | PAH | Caldwell, Christian, Lyon, Todd, Trigg | 3 hr |
| Jul 7, 1:16 AM CDT | Flash Flood Warning | PAH | McCracken, Marshall | 7 hr |
| Jul 7, 1:37 AM CDT | River Flood Warning | PAH | Christian, Trigg | 12 hr |
| Jul 7, 1:40 AM CDT | River Flood Warning | PAH | Christian, Trigg | 19 hr |
| Jul 7, 3:02 AM CDT | Areal Flood Warning | PAH | Caldwell, Christian, Crittenden, Hopkins, Muhlenberg, Todd and 1 more | 9 hr |
| Jul 7, 3:07 AM CDT | Flash Flood Warning | PAH | Lyon, Trigg | 4 hr |
| Jul 7, 3:40 AM CDT | River Flood Warning | PAH | Muhlenberg | 7 days |
| Jul 7, 3:51 AM CDT | Flash Flood Warning | PAH | Calloway | 3 hr |
| Jul 7, 3:58 AM CDT | Special Weather Statement | PAH | Calloway | 47 min |
| Jul 7, 7:55 AM CDT | Areal Flood Warning | PAH | McCracken, Marshall | 3 hr |
| Jul 7, 8:52 AM CDT | Flash Flood Watch | PAH | Ballard, Caldwell, Calloway, Christian, Crittenden, Graves and 11 more | 6 hr |
| Jul 7, 12:13 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle | 32 min |
| Jul 7, 12:40 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Graves, McCracken | 35 min |
| Jul 7, 12:44 PM CDT | Areal Flood Advisory | PAH | Calloway, Graves, McCracken, Marshall | 3 hr |
| Jul 7, 12:49 PM CDT | Severe Thunderstorm Warning | PAH | Fulton, Hickman | 26 min |
| Jul 7, 1:17 PM CDT | Areal Flood Advisory | PAH | Caldwell, Christian, Lyon, Todd, Trigg | 3 hr |
| Jul 7, 1:46 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson | 29 min |
| Jul 7, 1:49 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd | 26 min |
| Jul 7, 2:02 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 1 more | 28 min |
| Jul 7, 2:11 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson | 34 min |
| Jul 7, 3:15 PM CDT | Areal Flood Advisory | PAH | Hopkins, Webster | 2 hr |
Nearby
Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.